U.S. doctors online nowAsk doctors free
Miami, FL
A 36-year-old female asked:

right upper thigh sore spot x1 week. no bruise/trauma. on ivf meds: progesterone im & vaginal, estradiol vaginal. any thoughts on cause?

1 doctor answer1 doctor weighed in
Dr. Gerard Honore
Fertility Medicine 29 years experience
Not meds: your IVF Meds are not causing this unless you are doing injections in your thigh (are you?) Otherwise it's not a pharmacological (drug) effect. Good wishes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jan 10, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.